On the accuracy of stable schemes for 2d scalar conservation laws

Jonathan B. Goodman, Randall J. Leveque

Research output: Contribution to journalArticle

Abstract

We show that any conservative scheme for solving scalar conservation laws in two space dimensions, which is total variation diminishing, is at most first-order accurate.

Original languageEnglish (US)
Pages (from-to)15-21
Number of pages7
JournalMathematics of Computation
Volume45
Issue number171
DOIs
StatePublished - Jul 1985

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the accuracy of stable schemes for 2d scalar conservation laws'. Together they form a unique fingerprint.

  • Cite this